# SDR IPXA2017031415103

- Difficulty date: March 9, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 53,069 hours, 17,282 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Roller Tray
- Part number: 451T1005712
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, CORROSION ON AFT CARGO ROLLER TRAY AT BS 1197 + 44 TO 1197 + 132,  RBL 6.5.  REPLACED THE ROLLER TRAY.
